# SDR MALA954525

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Part number: ML345
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 3271 - MSP - DURING APPROACH, LT MAIN GEAR INTRANSIT LIGHT DID NOT ILLUMINATE WHEN GEAR WAS SELECTED DOWN.  THE FLIGHT CONTINUED TO MSP WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LT MAIN LANDING GEAR UP POSITION SWITCH.  THE SYSTEM OPERATED SATISFACTORILY.  (W)
